# SDR AU001006

- Difficulty date: September 29, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Shaft
- Part number: 653882
- Condition: Stripped
- Location: Engine
- Part time: 827 cycles
- Component: Engine, Cont, ADAPTER
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE STARTER SHAFT GEAR TEETH STRIPPED.  CRANKSHAFT GEAR DAMAGED.  (X)
